American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B10) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] M. Sh. Birman. A simple embedding theorem for kernels of trace class integral operators in $L^2(\mathbb{R}^m)$. Application to the Fredholm trace formula. St. Petersburg Math. J. 27 (2016) 327-331.
Abstract, references, and article information   
View Article: PDF

[2] V. A. Sloushch. Cwikel type estimate as a consequence of certain properties of the heat kernel. St. Petersburg Math. J. 25 (2014) 835-854.
Abstract, references, and article information   
View Article: PDF

[3] G. G. Amosov, A. D. Baranov and V. V. Kapustin. On perturbations of the isometric semigroup of shifts on the semiaxis. St. Petersburg Math. J. 22 (2011) 515-528. MR 2768959.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia